Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Mole on chest, itching, black spots, bumps, hard lump on collarbone. What is wrong?

I have a mole that showed up last year on my chest . In the last month it has gotten bigger and started itching. Part of it is black and in the last two weeks tiny black spots and bumps have showed up around it (close by, like .5-1 inch away). Also, I have a hard lump by my collarbone that I noticed about 1 month ago. It doesn t hurt or anything. Do you think I have an infection in my mole?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Thanks for the query,
You might be suffering from a condition called as Lichen planus.

Treatment is by steroids.

It is an autoimmune disorder and keeps recurring.

A biopsy might be required for diagnosis.

Please meet a dermatologist for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor